# SDR CA960412004

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 7110 · Engine Cowling System
- Part: Latch Assy
- Part number: H296K1135
- Condition: Broken Hook
- Location: Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HOOK BROKEN WHEN LATCHING COWL AFTER CHECKING OIL. SKETCH SHOWS BREAK OCCURRING ON THE HOOK PORTION OF THE ASSEMBLY.
